MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 10DCT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the device cuff had inflation/deflation issue.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6 h3.Evaluation summary: one sample of device was received for evaluation.An inflation /deflation test was performed.A visual inspection was performed and it was observed the cuff presents a small cut.The reported event was confirmed.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez,mx 32590
MX  32590
MDR Report Key9563562
Report Number2936999-2020-00034
Device Sequence Number2902208
Product Code JOH
UDI-Device Identifier20884522028995
UDI-Public20884522028995
Combination Product (Y/N)N
Initial Reporter CountryPA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number10DCT
Device Catalogue Number10DCT
Device Lot Number19G0768JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Initial Date Received by Manufacturer 12/19/2019
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR